# SDR AALA202501199440

- Difficulty date: January 16, 2025
- Submitted: January 19, 2025
- Operation: Air carrier
- Aircraft: N680AW
- Make and model: Airbus A320-232
- Aircraft serial: 2630
- Aircraft time: 58,896 hours, 25,308 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Shade
- Part number: 122111101E
- Condition: Stuck
- Location: Zone 200
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT ROW WINDOW SHADE AT SEAT 10F HANDLE IS BROKEN.  DIFFICULT TO OPERATE SHADE INTO OPEN POSITION. MAINTENANCE REPLACED WINDOW SHADE AT SEAT 10F.
